Having a little problem : I had to go to... - My MSAA Community

My MSAA Community

5,895 members14,012 posts

Having a little problem

Turtlepie
Turtlepie

I had to go to the doctor Friday was given a steroid shot and started oral steroids on Saturday. Now I am having a problem with my blood pressure and blood sugar and just feeling strange. I has a problem with blood sugar last time I was on steroids but did feel like this. Any thoughts

51 Replies
oldestnewest

I googled and it’s say that steroids can do both, higher your blood sugar and increase your blood pressure. I would see your doctor and have your levels checked. Let us know how you get on, Blessings Jimeka 🙏

Turtlepie
Turtlepie in reply to jimeka

Thank you. My blood pressure is back to normal blood sugar is still up but not as high. I have a tightness in my intier torso from my neck to my waist. I am light headed and dizzy. I plan on calling my doctor in the morning

jimeka
jimeka in reply to Turtlepie

🙏

Turtlepie
Turtlepie in reply to jimeka

Thank you I am staying up because it gets worse when I lay down. I plan on taking my baclofen to see if that will help

jimeka
jimeka in reply to Turtlepie

I hope so 👍

Why did he put you n steroids?

I had 2 days of problems with my vision and we figured that it was caused from me getting over heated on Tuesday. And I have had some problems in the past where I lost my vision for over 3 hours and they feel that this is me showing a flare up

Yep. Sometimes the optic neuritis flares up. Sorry. Hard not to panic about our eyes. 🙏🏻🙏🏻🙏🏻🙏🏻

Thank you

u need 2 call ur pcp

Turtlepie
Turtlepie in reply to rjoneslaw

I am goi g to call both of my doctors as soon as their office is open

I am not doctor , neither at the moment I have experience about your circumstances.

Is the sport a solution?

greaterexp
greaterexpCommunityAmbassador

Please let us know what you find out. I'm glad you are calling your doctor ASAP. Praying.

Turtlepie
Turtlepie in reply to greaterexp

Thank you I will let you know. I am just waiting for them to call me back know

carolek572
carolek572CommunityAmbassador

Please let your doctor know what is going on with you, Turtlepie :-D

Turtlepie
Turtlepie in reply to carolek572

I am trying to

carolek572
carolek572CommunityAmbassador in reply to Turtlepie

Stay Safe, Turtlepie :-D

Turtlepie
Turtlepie in reply to carolek572

Thank you. I am doing my best. I haven't taken the steroids this morning and I don't think that I will take any more. I am now worried if they want to do iv steroids what will happen

carolek572
carolek572CommunityAmbassador in reply to Turtlepie

Let them know what steroids are doing to you now. Perhaps they will re-think about giving you iv steroids, Turtlepie

Turtlepie
Turtlepie in reply to carolek572

I am tired of all these crazy side affects

carolek572
carolek572CommunityAmbassador in reply to Turtlepie

Never a dull moment...

Turtlepie
Turtlepie in reply to carolek572

I know. I was feeling do good now I feel like yuck. I am sure this will pass as soon as the steroids get out of my system

carolek572
carolek572CommunityAmbassador in reply to Turtlepie

How long for the steroids to get out of your system, Turtlepie ? Hopefully soon. :-D

Turtlepie
Turtlepie in reply to carolek572

Just a day more I guess from what she said. I got the shot on Friday and just took 2 days of the five I was supposed to. And with hydrating like she wants me to it should be out of my system by this time tomorrow. I didn't take any today

carolek572
carolek572CommunityAmbassador in reply to Turtlepie

Nice to know, Turtlepie , and hope that you feel better! :-D

Turtlepie
Turtlepie in reply to carolek572

Thank you

hairbrain4
hairbrain4 in reply to Turtlepie

You know you don't have to do the steroids. Just because the dr recomends it doesn't mean you have to do it. After my last round of steroids I told my dr that I don't ever want to do it again no matter how bad I feel because the side effects were worse than the relapse.

Turtlepie
Turtlepie in reply to hairbrain4

I never had a problem in the past. And the time before this o e it just messed with my blood sugar and didn't make me feel like I am now

😧🙏

Thank you

oh my did you let the doctor know this the last time ??/......need to talk to the doctor and tell them what is going on now ...do now...

I have talked to my neurologist she said stop the steroids and flush my system also take it easy for the next 2 to 3 days

Hidden
Hidden in reply to Turtlepie

What does she flush your system and how

Hidden
Hidden in reply to Hidden

Lol🤪

Hidden
Hidden in reply to Hidden

Oops I mean flush your system and how

Turtlepie
Turtlepie in reply to Hidden

Just drink lots of water

Hidden
Hidden in reply to Turtlepie

Ok got it

i am so glad you talked to them for it didn't sound to good ...we have to remember because of the MS ,high blood pressure and high levels of your blood sugar even too low is something that you have to watch out for...take care and be safe...love and much happiness ...laugh now it is to get better ...relax...

Thank you. I am always trying to keep a smile on my face.

i bet you do more than you think ,,you sound like an upbeat person...yes we all get down with we have to deal with with us having MS and of course it brings some other friends along to pester us ...but i look at it is that i have woke up and breathing ...so i hope they get to bottom with your health issues i know it is hard when so many things to deal with ..or i was wanting to ask do you have a specialist for the diabetic things they are just as important as your MS specialist is for it ...i know to many doctors but if you get the right one it sure makes your life more pleasant ...stay safe ...

I do not have a specialist for the diebetic stuff when they do the over blood test for that it's always fine but I am at risk because of it being in my family and I had gestational diebeties with my last 2 pregnancies. I do my best to keep a watch on it. I really hate that I forgot my place and let myself get over heated

ha we aren't perfect and we do things that can come back to bite us but that is part of life ...i am very guilty of getting over heated all the time for i start something and i want to get it done and some times it takes longer that i thought and the temp has gone up but at the time i think i feel fine but boy do i know later that it isn't fine but i go and cool off it might take a while and i does affect my eyes really bad but ha i love to see some thing come together or just getting something done that had been bugging me and well you probably can understand that ...well hope all works out and get to feeling better...love and happiness and have a big hug...

I know what you mean I usually stop and take a break but some one was helping me fix my outside spicket and I had to help them it was a 2 lady job. Thank you and big hugs back to you

Hidden
Hidden

What steroid r u on

Turtlepie
Turtlepie in reply to Hidden

20 MG prednisone 1 tablet twice a day

Hidden
Hidden

Try sol u med roll

Turtlepie
Turtlepie in reply to Hidden

I will try and remember that for next time

Hidden
Hidden in reply to Hidden

Well better stick with nero those are iv steroids sorry

Turtlepie
Turtlepie in reply to Hidden

Your fine I appreciate the information

Hidden
Hidden in reply to Hidden

It doesnt make me hungry and u dont have to ween off of it well I didnt

Turtlepie
Turtlepie in reply to Hidden

That's good

You may also like...